# SDR USAA2012081000002

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,853 hours, 38,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - ROW 11 SEAT MOUNTED EXIT SIGN RED LAMPS INOPERATIVE & LENS MISSING.  RELAMPED AND REPLACED MISSING LENS.  OPS CHECKS GOOD.
